# SDR DXTA2013120205587

- Difficulty date: November 30, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N723QS
- Make and model: Gulstm 200
- Aircraft serial: 099
- Aircraft time: 7,550 hours, 4,778 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AT FL380 AUTO PILOT KICKED OFF SEVERAL TIMES THEN FAILED.  HAND FLYING THE AILERONS WERE STICKING. FLYING AT FL280 AFTER APPROXIMATELY 1 HOUR THE AILERONS STOPPED STICKING & THE AUTOPILOT RESET.  APPLIED POWER TO THE AIRCRAFT & PERFORMED FREEDOM OF MOVEMENT CHECKS, NO DEFECTS NOTED.  ENGAGED AUTO PILOT & PERFORMED OPERATIONAL CHECKS, NO DEFECTS NOTED.  VISUALLY INSPECTED FLIGHT CONTROLS & MANUALLY OPERATION CHECKED FOR BINDING, NO DEFECTS NOTED.  LUBRICATED FLIGHT CONTROLS & OPERATIONS CHECKED, NO DEFECTS NOTED IAW G-200 MM 22-10-00.
